|
The inclusion of certain classes of functions
N. Temirgaliev Kazakh State University
Abstract:
For any sequence {Nk} with {Nk}↓0 we find sharp theorems on the inclusion of the classes {f:f∈L(0,2π), E(1)k(f)=O(Nk)}, where E(1)k(f) is the best approximation (in L) of f by trigonometric polynomials of order no greater than k, in the class Lφ(L) with slowly growing φ and in the class Lν, 1<ν<∞.
Received: 29.01.1976
Citation:
N. Temirgaliev, “The inclusion of certain classes of functions”, Mat. Zametki, 20:6 (1976), 835–841; Math. Notes, 20:6 (1976), 1026–1030
Linking options:
https://www.mathnet.ru/eng/mzm7912 https://www.mathnet.ru/eng/mzm/v20/i6/p835
|
Statistics & downloads: |
Abstract page: | 264 | Full-text PDF : | 94 | First page: | 1 |
|